# SDR DALA1143385647

- Difficulty date: July 12, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 45,609 hours, 16,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MAINTENANCE FOUND THE EMERGENCY PATH LIGHTS AT SEAT ROWS 22 - 25 INOPERATIVE.  MAINTENANCE REPLACED A FUSE AT THE BATTERY PACK.  OPERATIONAL CHECK WAS GOOD.
